# SDR 20000816SH016

- Difficulty date: January 8, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N117MV
- Make and model: Bolkms BK117A3
- Aircraft serial: 7089
- Aircraft time: 5,771 hours
- Engine: Lyc LTS101650B1
- Engine time: 5,421 hours, 10,099 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Tube
- Part number: 416176003
- Condition: Leaking
- Location: Oil System
- Part time: 870 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TUBE ASSY LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
